Relative compactness in L-fuzzy topological spaces


Aygun H., Kudri S., Warner M.

FUZZY SETS AND SYSTEMS, vol.116, no.3, pp.311-316, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 116 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1016/s0165-0114(98)00110-9
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.311-316

Abstract

In this paper, taking fuzziness with respect to a fuzzy lattice, we present good extensions of two of the current definitions of relative compactness in general topology. Fuzzy versions of some properties are obtained. (C) 2000 Elsevier Science B.V. All rights reserved.